On the series expansions of step functions

アクセス数 : 948
ダウンロード数 : 61

今月のアクセス数 : 68
今月のダウンロード数 : 0
File
c0020041005.pdf 141 KB エンバーゴ : 2008-03-06
Title
On the series expansions of step functions
Creator
Matsuki Norichika
Source Title
島根大学総合理工学部紀要. シリーズB
Volume 41
Start Page 143
End Page 145
Journal Identifire
ISSN 13427121
Subjects
step function ( Other)
divisor function ( Other)
Language
eng
Resource Type departmental bulletin paper
Publisher
島根大学総合理工学部
Date of Issued 2008
Publish Type Version of Record
Access Rights open access
Relation
[NCID] AA11157123